# SDR GAIA01119ST

- Difficulty date: April 2, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED SEAT TRACK BS 995 LBL 24.75 TRACK GOUGED.  ACCOMPLISHED SEAT TRACK REPAIR BS 950-1035 LBL 24.75 IAW B727 SRM 53-10-5 FIG 1.  (M)
